On a high

Hi. I am on a high today as my ESR rate which was 36 when diagnosed Sept 2016. Was still 36 Dec 2016 has come back as 7 today. I know I will have to be careful with reduction of steroids. I have reduced from 15mg to 13mg since Sept. I was going to start the count down slow reduction for next mg. But really want to just try one more 1mg drop tomorrow. I have been to aqua fit twice a week and loving it even though being a large lady and even larger on steroids. So pleased I did. My husband makes me laugh as he is so pleased that i'm on this high even though he says he dosn't understand any of it. He is so supportive and has looked after me so well. I so wanted to share how i feel that even though I have had this a short time and so many of you have suffered for years and I am under no illusions about this horrible disease and that it could rear it's ugly head again. Just can't stop smiling today.

7 Replies

oldestnewest
  • That is really good news that you are obviously feeling a lot better!

    I really don't want to burst the bubble but just because your bloods are normal doesn't mean the cause of the PMR has gone - it means your dose has done its job and cleared out all the existing inflammation. That's why there is now no sign of it. Now you just have to reduce that dose to the lowest level that still gives the same result!

    There is no reason why you shouldn't try the 1mg drop but take it easy for a few days too and if you have problems don't just ignore them. We push the dead slow approach for below 10mg - and for people who have problems sooner. But even if you drop the 1mg, you need to stay there for a few weeks at least anyway to be sure it is still enough.

    Good luck!

  • Hello Chrissy. Well done and enjoy the high but do take great care. This next 10 MGM is a demon and needs to be respected. But we all need a bit of respite and joy in our lives. I'll think of you over these next months. Well done.

  • Hurrah! For you! Well done! Don't look down. 👏

  • Well done, long may it continue. As others have said, don't get carried away, it still lurks beneath the surface, but taken carefully you can still enjoy life.

  • Thanks for your comments. I realise I have a long way to go . The relief though of having the pain under control at last has given me a boost. That I can put my own coat on is enough.I also know that I have to tread carefully with reducing pred.

    I have an appointment with my Dr next week and always go armed with my list if questions. I see his eyebrows go up and he sits and listens.

    This time I will be asking far a Dexa scan. He put me on Alendronic Acid which I am not happy taking after reading about them, so have stopped until Scan shows that I should or need to. I had xrays done at the beginning of diagnosis on knee hip and shoulder on one side which showed mild wear and tear and Dr told me that bloods showed no rhuematoid arthritis.

    I am so glad I found this site and all you wonderful people that respond and tell me to be careful and give me encouragement . Who better than you who have been or still going through this to rein a relatively newbie when I get a little excited. Thank you all :) xx

  • So pleased to read how well you are feeling Chrissy1953 a great relief to you I'm sure. I can only reiterate what everyone else has said, this is really the time to be mindful & remember that it's still lurking under the cover of the relief of Prednisolone. Yes, it's quite a day when you can put your own coat on again!

    Once again, good to know you are feeling better 💐

    Mrs N x

  • Sooo happy for you. Enjoy your high and you may well be one of the lucky ones - I do hope so.

    .Good on your hubby I have great support from mine too. Keep up the aquafit - does me good.

    Very good wishes

    Christine

You may also like...